Alert archive / Nebraska / River Flood Warnings in 2013
River Flood Warning 6, NWS North Platte, NE
NWS North Platte, NE issued this river flood warning at Sep 20, 2013, 10:02 AM CDT for Lincoln County, Nebraska. It took effect at Sep 21, 2013, 1:00 PM CDT. It was in force for 30 hr.
The area
The outline as issued.
The facts
- Issued
- Sep 20, 2013, 10:02 AM CDT (15:02 UTC)
- In effect from
- Sep 21, 2013, 1:00 PM CDT
- Expired
- Sep 22, 2013, 7:00 PM CDT
- In force
- 30 hr
- Issued by
- NWS North Platte, NE
- Area
- Storm-based polygon
- Flood severity
- Minor
County Lincoln County, NE
The radar
The North Platte radar (KLNX), 89 km from the middle of the area, began a volume at 15:00 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point North Platte River at North Platte (NPTN1).
- Action stage
- 5.5 ft
- Minor stage
- 6 ft
- Moderate stage
- 6.5 ft
- Major stage
- 7 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 06693000, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted, in the capitals the NWS used until 2016.
837
WGUS43 KLBF 201502
FLWLBF
BULLETIN -IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE NORTH PLATTE NE
1002 AM CDT FRI SEP 20 2013
...THE NATIONAL WEATHER SERVICE IN NORTH PLATTE HAS ISSUED A FLOOD
WARNING FOR THE FOLLOWING RIVERS IN NEBRASKA...
NORTH PLATTE RIVER NEAR NORTH PLATTE AFFECTING LINCOLN COUNTY.
.AS FLOOD WATERS MOVE INTO THE NORTH PLATTE AREA FROM THE SOUTH
PLATTE RIVER...THE WATER WILL BACK UP INTO THE NORTH PLATTE RIVER
WITH MINOR FLOODING EXPECTED IN LOW LYING AREAS ALONG THE RIVER FROM
THE CONFLUENCE OF THE NORTH AND SOUTH PLATTE RIVERS...THROUGH THE
HIGHWAY 83 BRIDGE. ONCE THE WATER MOVES INTO THE MAIN STEM OF THE
PLATTE RIVER THE WATER IN THE NORTH PLATTE RIVER CHANNEL WILL ALSO
MOVE ALONG...WITH FLOODING EXPECTED FOR A TIME-FRAME OF
APPROXIMATELY 12 HOURS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SAFETY MESSAGE...STAY OUT OF FLOOD WATERS. THE VELOCITY OF THE WATER
WILL BE FASTER THAN USUAL AND UNSAFE. ALSO THE WATER CAN CONTAIN
SEWAGE...DEBRIS... BACTERIA AND OTHER ITEMS.
SAFETY MESSAGE...DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE WATER
COVERS THE ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR
CAR TO CROSS SAFELY AND THE ROAD BENEATH MAY NOT BE INTACT. VEHICLES
CAUGHT IN RISING WATERS SHOULD BE ABANDONED QUICKLY.
&&
NEC111-211502-
/O.NEW.KLBF.FL.W.0006.130921T1800Z-130923T0000Z/
/NPTN1.1.ER.130921T1800Z.130921T1800Z.130922T0000Z.NR/
1002 AM CDT FRI SEP 20 2013
THE NATIONAL WEATHER SERVICE IN NORTH PLATTE HAS ISSUED A
* FLOOD WARNING FOR
THE NORTH PLATTE RIVER NEAR NORTH PLATTE.
* FROM SATURDAY AFTERNOON TO SUNDAY EVENING.
* AT 6:00 AM FRIDAY THE STAGE WAS 4.5 FEET.
* FLOOD STAGE IS 6.0 FEET.
* MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER IS EXPECTED TO RISE TO NEAR FLOOD STAGE
TOMORROW EARLY AFTERNOON.
&&
LAT...LON 4124 10087 4119 10087 4115 10075 4110 10069 4112 10064
4114 10067
$$4 follow-up statements
419
WGUS83 KLBF 202213
FLSLBF
FLOOD STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
513 PM CDT FRI SEP 20 2013
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN
NEBRASKA...
NORTH PLATTE RIVER NEAR NORTH PLATTE AFFECTING LINCOLN COUNTY.
.AS FLOOD WATERS MOVE INTO THE NORTH PLATTE AREA FROM THE SOUTH
PLATTE RIVER...THE WATER WILL BACK UP INTO THE NORTH PLATTE RIVER
WITH MINOR FLOODING EXPECTED IN LOW LYING AREAS ALONG THE RIVER FROM
THE CONFLUENCE OF THE NORTH AND SOUTH PLATTE RIVERS...THROUGH THE
HIGHWAY 83 BRIDGE. ONCE THE WATER MOVES INTO THE MAIN STEM OF THE
PLATTE RIVER THE WATER IN THE NORTH PLATTE RIVER CHANNEL WILL ALSO
MOVE ALONG.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SAFETY MESSAGE...DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE WATER
COVERS THE ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR
CAR TO CROSS SAFELY AND THE ROAD BENEATH MAY NOT BE INTACT. VEHICLES
CAUGHT IN RISING WATERS SHOULD BE ABANDONED QUICKLY.
SAFETY MESSAGE...STAY OUT OF FLOOD WATERS. THE VELOCITY OF THE WATER
WILL BE FASTER THAN USUAL AND UNSAFE. ALSO THE WATER CAN CONTAIN
SEWAGE...DEBRIS... BACTERIA AND OTHER ITEMS.
&&
NEC111-212213-
/O.CON.KLBF.FL.W.0006.130921T1800Z-130923T0000Z/
/NPTN1.1.ER.130921T1800Z.130921T1800Z.130922T0600Z.NO/
513 PM CDT FRI SEP 20 2013
THE FLOOD WARNING CONTINUES FOR
THE NORTH PLATTE RIVER NEAR NORTH PLATTE.
* FROM SATURDAY AFTERNOON TO SUNDAY EVENING.
* AT 6:00 AM FRIDAY THE STAGE WAS 4.5 FEET.
* FLOOD STAGE IS 6.0 FEET.
* FORECAST...THE RIVER IS EXPECTED TO RISE TO NEAR FLOOD STAGE
TOMORROW EARLY AFTERNOON.
&&
LAT...LON 4124 10087 4119 10087 4115 10075 4110 10069 4112 10064
4114 10067
$$794
WGUS83 KLBF 210153
FLSLBF
FLOOD STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
853 PM CDT FRI SEP 20 2013
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN
NEBRASKA...
SOUTH PLATTE RIVER AT NORTH PLATTE AFFECTING LINCOLN COUNTY.
NORTH PLATTE RIVER NEAR NORTH PLATTE AFFECTING LINCOLN COUNTY.
SOUTH PLATTE RIVER NEAR ROSCOE AFFECTING DEUEL AND KEITH COUNTIES.
PLATTE RIVER AT BRADY NORTH CHANNEL AFFECTING LINCOLN COUNTY.
.THE SOUTH PLATTE RIVER CONTINUES TO FLOOD FROM THE NEBRASKA/COLORADO
BORDER THROUGH CENTRAL LINCOLN COUNTY. THE RIVER HAD CRESTED AT
PAXTON THIS AFTERNOON. THE CREST WILL PASS THROUGH SUTHERLAND AND
HERSHEY TONIGHT.
THE LEADING EDGE OF THE HIGH FLOW HAS MOVED INTO NORTH PLATTE AREA.
ONCE THE RIVER CRESTS SATURDAY EVENING...THE STAGE WILL STAY FAIRLY
STEADY AT THE CREST STAGE FOR APPROXIMATELY 12 HOURS BEFORE SLOWLY
STARTING TO FALL.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SAFETY MESSAGE...DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE WATER
COVERS THE ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR
CAR TO CROSS SAFELY AND THE ROAD BENEATH MAY NOT BE INTACT. VEHICLES
CAUGHT IN RISING WATERS SHOULD BE ABANDONED QUICKLY.
SAFETY MESSAGE...STAY OUT OF FLOOD WATERS. THE VELOCITY OF THE WATER
WILL BE FASTER THAN USUAL AND UNSAFE. ALSO THE WATER CAN CONTAIN
SEWAGE...DEBRIS... BACTERIA AND OTHER ITEMS.
&&
NEC049-101-220153-
/O.CON.KLBF.FL.W.0003.000000T0000Z-000000T0000Z/
/RSON1.3.ER.130919T1620Z.130920T0715Z.000000T0000Z.NR/
753 PM MDT FRI SEP 20 2013
THE FLOOD WARNING CONTINUES FOR
THE SOUTH PLATTE RIVER NEAR ROSCOE.
* UNTIL FURTHER NOTICE.
* AT 6:30 PM FRIDAY THE STAGE WAS 12.1 FEET.
* FLOOD STAGE IS 9.0 FEET.
* RECORD FLOODING IS OCCURRING AND RECORD FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL STAY FAIRLY STEADY THROUGH TONIGHT...AND
SLOWLY FALL THROUGH THE NEXT WEEK.
&&
LAT...LON 4100 10226 4116 10173 4115 10127 4109 10127 4109 10173
4100 10213
$$
NEC111-220152-
/O.EXT.KLBF.FL.W.0004.130921T1200Z-130925T0000Z/
/NPSN1.1.ER.130921T1200Z.130922T0000Z.130924T0000Z.NR/
853 PM CDT FRI SEP 20 2013
THE FLOOD WARNING CONTINUES FOR
THE SOUTH PLATTE RIVER AT NORTH PLATTE.
* FROM SATURDAY MORNING TO TUESDAY EVENING.
* AT 8:00 PM FRIDAY THE STAGE WAS 9.6 FEET.
* FLOOD STAGE IS 13.0 FEET.
* MINOR FLOODING IS FORECAST.
* FORECAST...RISE ABOVE FLOOD STAGE BY SATURDAY MORNING AND CONTINUE
TO RISE TO NEAR 13.5 FEET BY SATURDAY EVENING. THE RIVER WILL FALL
BELOW FLOOD STAGE BY TUESDAY AFTERNOON.
&&
LAT...LON 4109 10127 4116 10127 4118 10093 4112 10068 4109 10069
4113 10093
$$
NEC111-220152-
/O.CON.KLBF.FL.W.0005.130922T0105Z-000000T0000Z/
/BDYN1.2.ER.130922T0105Z.130923T0000Z.000000T0000Z.NR/
853 PM CDT FRI SEP 20 2013
THE FLOOD WARNING CONTINUES FOR
THE PLATTE RIVER AT BRADY NORTH CHANNEL.
* FROM SATURDAY EVENING UNTIL FURTHER NOTICE.
* AT 8:00 PM FRIDAY THE STAGE WAS 2.8 FEET.
* FLOOD STAGE IS 7.5 FEET.
* MODERATE FLOODING IS FORECAST.
* FORECAST...RISE ABOVE FLOOD STAGE BY SATURDAY EVENING AND CONTINUE
TO RISE TO NEAR 9.3 FEET ON SUNDAY.
&&
LAT...LON 4113 10068 4108 10071 4091 10022 4097 10022
$$
NEC111-220152-
/O.CON.KLBF.FL.W.0006.130921T1800Z-130923T0000Z/
/NPTN1.1.ER.130921T1800Z.130921T1800Z.130922T0000Z.NR/
853 PM CDT FRI SEP 20 2013
THE FLOOD WARNING CONTINUES FOR
THE NORTH PLATTE RIVER NEAR NORTH PLATTE.
* FROM SATURDAY AFTERNOON TO SUNDAY EVENING.
* AT 830 PM FRIDAY THE STAGE WAS 4.5 FEET.
* FLOOD STAGE IS 6.0 FEET.
* FORECAST...THE RIVER IS EXPECTED TO RISE TO NEAR FLOOD STAGE
SATURDAY AFTERNOON.
&&
LAT...LON 4124 10087 4119 10087 4115 10075 4110 10069 4112 10064
4114 10067
$$852
WGUS83 KLBF 211522
FLSLBF
FLOOD STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
1022 AM CDT SAT SEP 21 2013
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN
NEBRASKA...
SOUTH PLATTE RIVER NEAR ROSCOE AFFECTING DEUEL AND KEITH COUNTIES.
SOUTH PLATTE RIVER AT NORTH PLATTE AFFECTING LINCOLN COUNTY.
PLATTE RIVER AT BRADY AFFECTING LINCOLN COUNTY.
NORTH PLATTE RIVER AT NORTH PLATTE AFFECTING LINCOLN COUNTY.
.THE SOUTH PLATTE RIVER CONTINUES TO FLOOD FROM THE NEBRASKA/COLORADO
BORDER THROUGH CENTRAL LINCOLN COUNTY. THE RIVER HAD CRESTED AT
HERSHEY AND WILL CREST AT NORTH PLATTE TODAY. SHARP RIVER RISES WILL
CONTINUE ALONG THE PLATTE RIVER TODAY AT MAXWELL WITH THE WATER
RAPIDLY RISING ON THE PLATTE RIVER AT BRADY TONIGHT.
EVEN THOUGH THE SOUTH PLATTE RIVER HAS CRESTED IN SOME AREAS...THE
RIVER IS EXPECTED TO REMAIN ABOVE FLOOD STAGE FOR SEVERAL DAYS.
ELEVATED RIVER LEVELS ON THE SOUTH PLATTE AND PLATTE RIVER ARE
EXPECTED THROUGH THE END OF SEPTEMBER.
SOME MINOR FLOODING IS POSSIBLE ALONG THE NORTH PLATTE RIVER AND
WHITE HORSE CREEK AROUND NORTH PLATTE AS THE FLOOD WATERS BACK UP
INTO THAT AREA.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SAFETY MESSAGE...DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE WATER
COVERS THE ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR
CAR TO CROSS SAFELY AND THE ROAD BENEATH MAY NOT BE INTACT. VEHICLES
CAUGHT IN RISING WATERS SHOULD BE ABANDONED QUICKLY.
SAFETY MESSAGE...STAY OUT OF FLOOD WATERS. THE VELOCITY OF THE WATER
WILL BE FASTER THAN USUAL AND UNSAFE. ALSO THE WATER CAN CONTAIN
SEWAGE...DEBRIS... BACTERIA AND OTHER ITEMS.
&&
NEC049-101-221522-
/O.EXT.KLBF.FL.W.0003.000000T0000Z-130927T0600Z/
/RSON1.3.ER.130919T1620Z.130921T1430Z.130926T0600Z.NR/
922 AM MDT SAT SEP 21 2013
THE FLOOD WARNING CONTINUES FOR
THE SOUTH PLATTE RIVER NEAR ROSCOE.
* UNTIL LATE THURSDAY NIGHT.
* AT 9:30 AM MDT SATURDAY THE STAGE WAS 12.3 FEET.
* FLOOD STAGE IS 9.0 FEET.
* RECORD FLOODING IS OCCURRING AND RECORD FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL REMAIN STEADY FOR THE NEXT 12 HOURS
BEFORE SLOWLY FALLING OVER THE NEXT FIVE TO SEVEN DAYS.
&&
LAT...LON 4100 10226 4116 10173 4115 10127 4109 10127 4109 10173
4100 10213
$$
NEC111-221521-
/O.CON.KLBF.FL.W.0004.000000T0000Z-130925T0000Z/
/NPSN1.1.ER.130921T1025Z.130921T1800Z.130924T0000Z.NR/
1022 AM CDT SAT SEP 21 2013
THE FLOOD WARNING CONTINUES FOR
THE SOUTH PLATTE RIVER AT NORTH PLATTE.
* UNTIL TUESDAY EVENING.
* AT 10:00 AM CDT SATURDAY THE STAGE WAS 13.8 FEET.
* FLOOD STAGE IS 13.0 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE SLOWLY RISING TO NEAR 13.9 FEET
BY THIS AFTERNOON. THEN THE RIVER WILL REMAIN STEADY FOR A DAY OR
TWO BEFORE SLOWLY FALLING OVER THE NEXT FIVE TO SEVEN DAYS. THE
RIVER WILL FALL BELOW FLOOD STAGE MONDAY EVENING.
&&
LAT...LON 4109 10127 4116 10127 4118 10093 4112 10068 4109 10069
4113 10093
$$
NEC111-221521-
/O.EXT.KLBF.FL.W.0005.130922T0545Z-000000T0000Z/
/BDYN1.2.ER.130922T0545Z.130923T0600Z.000000T0000Z.NR/
1022 AM CDT SAT SEP 21 2013
THE FLOOD WARNING CONTINUES FOR
THE PLATTE RIVER AT BRADY NORTH CHANNEL.
* FROM TONIGHT UNTIL FURTHER NOTICE.
* AT 10:00 AM CDT SATURDAY THE STAGE WAS 2.7 FEET.
* FLOOD STAGE IS 7.5 FEET.
* MODERATE FLOODING IS FORECAST.
* FORECAST...RISE ABOVE FLOOD STAGE BY AROUND MIDNIGHT TOMORROW AND
CONTINUE TO RISE TO NEAR 9.4 FEET BY EARLY MONDAY MORNING.
&&
LAT...LON 4113 10068 4108 10071 4091 10022 4097 10022
$$
NEC111-221521-
/O.EXT.KLBF.FL.W.0006.130922T1200Z-130923T1800Z/
/NPTN1.1.ER.130922T1200Z.130922T1200Z.130922T1800Z.NR/
1022 AM CDT SAT SEP 21 2013
THE FLOOD WARNING CONTINUES FOR
THE NORTH PLATTE RIVER NEAR NORTH PLATTE.
* FROM SUNDAY MORNING TO MONDAY AFTERNOON.
* AT 10:00 AM SATURDAY THE STAGE WAS 4.4 FEET.
* FLOOD STAGE IS 6.0 FEET.
* FORECAST...THE RIVER IS EXPECTED TO RISE TO NEAR FLOOD STAGE
TODAY.
&&
LAT...LON 4124 10087 4119 10087 4115 10075 4110 10069 4112 10064
4114 10067
$$699
WGUS83 KLBF 212226
FLSLBF
FLOOD STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
526 PM CDT SAT SEP 21 2013
...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVERS IN
NEBRASKA...
NORTH PLATTE RIVER NEAR NORTH PLATTE AFFECTING LINCOLN COUNTY.
.THE WATER IS NOT EXPECTED TO BACK UP PAST THE HIGHWAY 30 BRIDGE.
THE RIVER LEVEL ALONG THE NORTH PLATTE RIVER IN NORTH PLATTE AND
AROUND CODY PARK WILL REMAIN NEAR THE CURRENT LEVEL. THUS THE FLOOD
WARNING HAS BEEN CANCELLED.
&&
NEC111-212256-
/O.CAN.KLBF.FL.W.0006.000000T0000Z-130923T1800Z/
/NPTN1.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
526 PM CDT SAT SEP 21 2013
THE FLOOD WARNING IS CANCELLED FOR
THE NORTH PLATTE RIVER NEAR NORTH PLATTE.
* AT 5:00 PM CDT SATURDAY THE STAGE WAS 4.5 FEET.
* FLOOD STAGE IS 6.0 FEET.
* FORECAST...THE RIVER WILL REMAIN AT 4.5 FEET.
&&
LAT...LON 4124 10087 4119 10087 4115 10075 4110 10069 4112 10064
4114 10067
$$What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS North Platte, NE wrote its last area forecast discussion before this river flood warning went out at Sep 20, 6:22 AM CDT, 3 hours 40 minutes earlier.
Area forecast discussion, Sep 20, 6:22 AM CDT, 3 hours 40 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE NORTH PLATTE NE 622 AM CDT FRI SEP 20 2013 .SYNOPSIS... ISSUED AT 356 AM CDT FRI SEP 20 2013 AT 07Z...SURFACE ANALYSIS SHOWED THE FRONT HAD GONE TO OKLAHOMA AND NORTHWEST TEXAS. THERE APPEARED TO BE A COUPLE OF WEAK SECONDARY FRONTS ACROSS SOUTHEAST AND SOUTH CENTRAL SOUTH DAKOTA AND ACROSS NORTHWEST MISSOURI AND NORTHEAST KANSAS. HIGH PRESSURE WAS CENTERED OVER EXTREME NORTHWEST NEBRASKA. UNSEASONABLY COOL TEMPERATURES IN CENTRAL AND WESTERN NEBRASKA WERE IN THE UPPER 30S TO MID 40S. LOOKING AT THE WATER VAPOR IMAGERY...THERE WAS SOME MID LEVEL MOISTURE WRAPPING AROUND A VORTICITY MAXIMUM OVER EXTREME NORTHEAST SOUTH DAKOTA INTO NORTHERN NEBRASKA...BUT THERE WAS NO CLOUDINESS ASSOCIATED WITH THAT MOISTURE. && .SHORT TERM...(TODAY AND TONIGHT) ISSUED AT 356 AM CDT FRI SEP 20 2013 WITH HIGH PRESSURE DOMINATING THE SCENE...MILD TEMPERATURES ARE EXPECTED TODAY. COOL TEMPERATURES WILL CONTINUE TONIGHT AS THE CANADIAN AIR MASS CONTINUES OVER THE AREA. .LONG TERM...(SATURDAY THROUGH THURSDAY) ISSUED AT 356 AM CDT FRI SEP 20 2013 UPPER LEVEL RIDGE ACROSS THE SOUTHERN AND CENTRAL PLAINS RESULTING IN WARM AND DRY SATURDAY AND SUNDAY WITH HIGHS IN THE 80S. SUNDAY A COLD FRONT WILL ENTER THE PICTURE...FROM THE NW AS A UPPER LEVEL TROUGH CROSS THE NORTHERN ROCKIES. THE FRONT TIMING WAS SLOWER SLIGHTLY WITH THE 00Z RUN...AND LIMITED THE POPS FOR SUNDAY AFTERNOON TO COVER PANHANDLE AND ANOTHER ROW TO THE EAST...WHICH MAY STILL BE TOO FAR EAST. THE FRONT CONTINUES ACROSS THE AREA OVERNIGHT INTO MONDAY MORNING. POPS INCREASE OVERNIGHT AS BETTER MOISTURE IS TAPPED...AND HAVE A POCKET OF LIKELY POPS NOW ALONG THE FRONT. BY MONDAY AFTERNOON THE FRONT WILL BE TO THE EAST WITH COOLER TEMPS FOR THE DAY...HIGHS IN THE 70S. ALSO WILL BEGIN TO SEE CLEARING FROM WEST TO EAST. MODELS IN GOOD AGREEMENT WITH THE NEXT UPPER LEVEL TROUGH TO PUSH INTO THE PAC NW THEN DIG INTO THE CENTRAL ROCKIES BY MID WEEK. SFC HIGH PRESSURE FOR MUCH OF THE WEEK ACROSS THE NORTHERN/CENTRAL PLAINS. SEASONAL TO SEASONALLY WARM CONDITIONS AND DRY EXPECT. WILL HAVE TO WATCH LATE IN THE WEEK AS THE TROUGH PUSHES ONTO THE PLAINS. STILL SOME TIMING ISSUES BETWEEN LONG RANGE MODELS...HOWEVER SHOULD SEE ANOTHER FRONT THURSDAY OR FRIDAY WITH AT LEAST A CHANCE FOR ISOLATED TO SCATTERED SHOWERS. && .AVIATION...(FOR THE 12Z TAFS THROUGH 12Z SATURDAY MORNING) ISSUED AT 619 AM CDT FRI SEP 20 2013 THERE ARE NO CONCERNS ABOUT RESTRICTIONS TO AVIATION THROUGH EARLY SATURDAY. CEILING AND VISIBILITY WILL BE UNLIMITED AS HIGH PRESSURE CONTINUES ON THE HIGH PLAINS. && .HYDROLOGY... ISSUED AT 356 AM CDT FRI SEP 20 2013 THE SOUTH PLATTE RIVER STAGE AT ROSCOE APPEARS TO BE REACHING ITS CREST. SHORTLY AFTER MIDNIGHT IT WAS REPORTED THAT WATER HAD BEGUN RISING AT THE SUTHERLAND BRIDGE. FOLLOWING THE TREND OF THE GAGES UPSTREAM...THE STAGE WILL RISE SHARPLY AND MAY BE AT FLOODING BY DAYBREAK TODAY. THE RISE AT HERSHEY SHOULD BEGIN BY LATE THIS MORNING AND AT NORTH PLATTE DURING THE AFTERNOON. AT THE FORECAST/OBSERVATION POINTS AT JULESBURG AND ROSCOE...THE REALITY WAS VERY CLOSE TO THE FORECAST. THEREFORE...THE RIVER MODELS APPEAR TO BE WORKING WELL AND CONFIDENCE IS HIGH THAT THE CURRENT FORECAST IS ON TRACK. && .LBF WATCHES/WARNINGS/ADVISORIES... NONE. && SYNOPSIS...SPRINGER SHORT TERM...SPRINGER LONG TERM...MASEK AVIATION...SPRINGER HYDROLOGY...SPRINGER
Hazardous weather outlook, Sep 20, 5:23 AM CDT, 4 hours 39 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE NORTH PLATTE NE 523 AM CDT FRI SEP 20 2013 NEZ004>010-022>029-035>038-056>059-069>071-094-211030- SHERIDAN-EASTERN CHERRY-KEYA PAHA-BOYD-BROWN-ROCK-HOLT-GARDEN- GRANT-HOOKER-THOMAS-BLAINE-LOUP-GARFIELD-WHEELER-ARTHUR-MCPHERSON- LOGAN-CUSTER-DEUEL-KEITH-PERKINS-LINCOLN-CHASE-HAYES-FRONTIER- WESTERN CHERRY- 523 AM CDT FRI SEP 20 2013 /423 AM MDT FRI SEP 20 2013/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN AND NORTH CENTRAL NEBRASKA. .DAY ONE...TODAY AND TONIGHT. FLOODING CONTINUES TO BE THE MAJOR THREAT TODAY AND TONIGHT. THE SOUTH PLATTE RIVER AT ROSCOE HAS CRESTED AND WILL BEGIN A SLOW FALL BEGINNING THIS AFTERNOON. THOUGH THERE IS SOME UNCERTAINTY...THE FLOOD SURGE MAY REACH HERSHEY EARLY THIS AFTERNOON AND WILL PROBABLY REACH NORTH PLATTE THIS EVENING. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. AT NORTH PLATTE...THE SOUTH PLATTE RIVER IS EXPECTED TO CREST SATURDAY MORNING. FLOODING IS EXPECTED TO BEGIN AT MAXWELL AND BRADY SOMETIME SATURDAY. THE RIVER AT BRADY IS FORECAST TO CREST SUNDAY MORNING. ONCE THE CREST IS REACHED...THE RIVER WILL FALL VERY SLOWLY AND FLOODING IS LIKELY TO CONTINUE FOR SEVERAL DAYS. THERE IS CONSIDERABLE UNCERTAINTY WITH THE SPECIFICS OF THE FLOOD FORECAST. THUNDERSTORMS ARE AGAIN EXPECTED SUNDAY AND SUNDAY NIGHT AHEAD OF A FRONT COMING THROUGH AFTER THE WEEKEND. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED THROUGH TONIGHT. && GET YOUR WEATHER...HYDROLOGICAL...AND CLIMATE INFORMATION AT HTTP://WWW.WEATHER.GOV/NORTHPLATTE (ALL LOWERCASE) JRS
Nearby
River Flood Warnings in Nebraska, 2013Every river flood warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.